# SDR SIMA201023703

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 20,274 hours, 16,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY FLOOR STRIP LIGHT AT ROW 16 TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DID AN OPERATION CHECK OF THE EMERGENCY LIGHT SYSTEM IAW EMB AMM 33-50-00, ALL LIGHTS INCLUDING ROW 16 (FLOOR).  THE OPERATIONAL CHECK WAS GOOD, NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
